# SDR 08FDEA03973

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC75151
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AND FOUND ONE CRACK INDICATION ON ONE FASTENER TO EDGE OF LEFT LOWER FORWARD SPAR CAP FORWARD FLANGE AT LOWER VERTICAL STABILIZER.  REPAIR CARRIED OUT AS PER SRM 55-20-00.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
